MathSciNet Relay Station
MathSciNet bibliographic data
MR2231903 28A75 (35B45 35L05)
Oberlin, Daniel M. Packing spheres and fractal Strichartz estimates in $\Bbb R^d$ for $d\geq 3$. Proc. Amer. Math. Soc. 134 (2006), no. 11, 3201–3209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement